# SDR SWAA2023051224364

- Difficulty date: April 6, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE ENTRY AND SERVICE AT AFT GALLEY AREA 2023-237613<[01] REPLACED GIRT BAR FITTING HARDWARE ENTRY AND SERVICE AT AFT GALLEY AREA IAW SOPM 20-50-01 REV 38;[02] REPLACED GIRT BAR FITTING HARDWARE ENTRY AND SERVICE AT AFT GALLEY AREA IAW SOPM 20-50-01 REV 38; INSTALLATION IS DOCUMENTED ON TASK CARD 725-025-00-02Y TTG8Q002DY4W STEP 33;[03] TASK COMPLETED
